Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0084138

author
Milnor, John
title
The geometric realization of a semi-simplicial complex
year
1957
journal
Annals of Mathematics. Second Series
volume
65
pages
357–362
url
https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/1969967
MathSciNet
MR0084138
DOI
doi:0084138

@article{MR0084138,
    AUTHOR = "Milnor, John",
    TITLE = "The geometric realization of a semi-simplicial complex",
    JOURNAL = "Ann. of Math. (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "65",
    YEAR = "1957",
    PAGES = "357--362",
    ISSN = "0003-486X",
    MRCLASS = "55.0X",
    MRNUMBER = "0084138",
    MRREVIEWER = "J. C. Moore",
    DOI = "10.2307/1969967",
    URL = "https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/1969967"
}

      

This item is referenced in 2 tags:

  • in Chapter 1: The Language of $\infty $-Categories
  • in Section 1.1: Simplicial Sets